# SDR ZZDA070611199

- Difficulty date: June 11, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE SKIN INNER SURFACE IS CORRODED FROM STA 1002 TO 1053 BETWEEN L-26L TO 21L.  INSTALLED SKIN AND DOUBLER AT AFT CARGO COMPARTMENT FROM STA 895.5 TO STA 1053, LONGERON 21L TO LONGERON 26L AS PER B717 SRM 51-41-02 AND SRM 51-41-05.
